# SDR QXEA200602072

- Difficulty date: August 5, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 FIRST 5 RIVETS IN WEB AFT OF FRAME 510 APPROXIMATELY STRINGER 23L ARE MISSING, ALSO BEAR METAL IN SAME AREA.  REPAIRED IAW DHC-8-200 SRM 51-20-16, 51-20-36 AND SRM 51-10-11.
